# SDR REXA2015011000041

- Difficulty date: January 10, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 17,500 hours, 11,406 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge Fitting
- Condition: Damaged
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD LT ENG FWD LOWER CORE COWL BLOW OUT DOOR LOWER HINGE ARM DAMAGED & STRIKE PLATE CHAFED.  R & R HINGE ARM LEVER IAW AMM 71-12-05-000-801-A01 & 71-12-05-400-801-A01.  R & R LATCH REINFORCING STRIKER PLATE IAW SRM 51-42-06-001-001-A01 & 51-42-10-001-001-A01.
